MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J338H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts to obtain the following information have been made with no response to date.If further details are received at a later date a supplemental medwatch will be sent.Were total 5 devices, j370h (1), j340h (2)and j338h(2) used in this procedure? did all devices have needle pull off issue during actual use on patient? how was case completed? are any samples available for evaluation? lot numbers device return status? related needle pull of device issues captured in reports: 2210968-2019-90736, 2210968-2019-90738, 2210968-2019-90739, 2210968-2019-90740 to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent a cardiovascular procedure on an unknown date in 2019 and suture was used.The needle popped off suture.It was not reported how the procedure was completed.The actual suture was discarded.This is all the information known/available.There were no patient consequences reported.

Brand Name
VCL CT BRD VIO 27IN 3-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9448717
Report Number2210968-2019-90737
Device Sequence Number16705026
Product Code GAM
UDI-Device Identifier10705031038998
UDI-Public10705031038998
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ338H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/10/2019
Patient Sequence Number1